New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

paultxrn
New Member


Date Joined Oct 2009
Total Posts : 2
   Posted 10/12/2010 8:55 AM (GMT -6)   
Does anyone have experience tapering off Zonegran?  I currently take 500 mg daily, and have read that it can be dangerous to taper off too quickly.  I have called my neurologist and am waiting to hear back.  On our last visit, we agreed to give it one more month, but unfortunately I am still having daily headaches.  I'm wondering if the Zonegran is maybe causing the headaches.  Anyone with a similar experience?
 
 

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 10/12/2010 1:13 PM (GMT -6)   
Zonegran is an anti-epileptic which helps to calm the brain when it gets excited in epilepsy, this can also have a beneficial effect with headache as the brain can become excited with headache as well.

It is probably more serious for an epileptic to reduce this med too quick, and could bring your headaches on very strong if stopped too rapidly. Please wait for advice from your Neuro about any increase/decrease with any medication especially things like this.

take care

Ann
Co-Moderator of the Migraine/Headache Forum

DX: Hemicrania Continua, Chronic Migraine, IBS, Allergic Rhinitis and Heart Murmur

Meds: Imigran Injections, High Flow Oxygen, Mebeverine, Lansoprazole, Nasonex and Clarityn
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 21, 2018 11:08 AM (GMT -6)
There are a total of 2,995,101 posts in 328,195 threads.
View Active Threads


Who's Online
This forum has 161316 registered members. Please welcome our newest member, Donna_S.
292 Guest(s), 12 Registered Member(s) are currently online.  Details
clocknut, mattamx, tickbite666, Bohemond, Julie Mariah, Tudpock18, pantherman59, LauraBB, sunny days, borborygmi, mamabear18, Tall Allen